Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m 21 year old male and I had my first seizure when I was 19. At that point I was put on Lamictal to control my seizures and since they continued to happen, even though far less frequently, my neurologist suggested I switch to levetiracetam.

I’ve been taking 750mg twice daily for three weeks now, and after each new dose I feel drowsy, sleepy, I get out of balance easily as if I’m drunk… but I haven’t had a single seizure since I started levetiracetam. Will these side effects subside?

Loading...

Hi,

one of my friends has been diagnosed with temporal lobe epilepsy ever since she was a child and she is currently taking much higher levetiracetam dosage (2-3 grams daily), but she is completely seizure free.

However, similar to what you experience after you take levetiracetam, for about an hour or two she gets the same side effects. It's less of a problem in the evening, since she sleeps through them, but she takes her morning dose very early so that side effects subside before she needs to get to work.

Reply

Loading...